# SDR R61A201602070094

- Difficulty date: February 7, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL STABILIZER RIB 12 IS CRACKED.  MAINTENANCE REPAIRED.  RT HORIZONTAL STABILIZER RIB 12 IAW ETD 2016-170-013970.
